RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 3, Pages 469–479 (Mi mz7765)  

This article is cited in 3 scientific papers (total in 3 papers)

The rigidity of mirror-like protruded surfaces

V. T. Fomenko, P. E. Markov

Scientific-Research Institute of Mechanics and Applied Mathematics of Rostov State University

Abstract: A sufficient condition for the rigidity of a mirror-like protruded, in the sense of A.\V. Pogorelov, ovaloids and surfaces with an edge is given.

Full text: PDF file (715 kB)

English version:
Mathematical Notes, 1976, 19:3, 287–292

Bibliographic databases:

UDC: 513.136.4

Citation: V. T. Fomenko, P. E. Markov, “The rigidity of mirror-like protruded surfaces”, Mat. Zametki, 19:3 (1976), 469–479; Math. Notes, 19:3 (1976), 287–292

Citation in format AMSBIB
\Bibitem{FomMar76}
\by V.~T.~Fomenko, P.~E.~Markov
\paper The rigidity of mirror-like protruded surfaces
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 3
\pages 469--479
\mathnet{http://mi.mathnet.ru/mz7765}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=413018}
\zmath{https://zbmath.org/?q=an:0352.53001}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 3
\pages 287--292
\crossref{https://doi.org/10.1007/BF01437865}


Linking options:
  • http://mi.mathnet.ru/eng/mz7765
  • http://mi.mathnet.ru/eng/mz/v19/i3/p469

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. E. Markov, E. V. Shkryl', “Rigidity of piecewise convex surfaces of torus type”, Sb. Math., 191:4 (2000), 583–617  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. P. E. Markov, O. Trejos, “On the rigidity of a glued piecewise convex surface”, Sb. Math., 193:2 (2002), 231–246  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. L. P. Fomenko, “On the Rigidity of a Class of Glued Surfaces”, Math. Notes, 73:3 (2003), 383–388  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:125
    Full text:68
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020